# SDR SWIA200617356

- Difficulty date: October 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 17,116 hours, 22,880 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3211001003
- Condition: Jammed
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS JAMMED ON LANDING ROLL.  REPLACED THE RUDDER PCU IAW MM 27-22-01 AND RII 27-300-1006.  OPERATIONAL CHECKS GOOD, SN/OFF 0121.
